# SDR SIMA20160420002

- Difficulty date: April 20, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 38,844 hours, 35,081 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER FUSELAGE SKIN CRACKED, CRACK IS AT THE FIRST FASTENER BELOW STRINGER 2R ON FRAME 75, CRACK IS 1/4" LONG.  PERFORMED REPAIR AT RT UPPER FUSELAGE SKIN CRACK AT FIRST FASTENER, BELOW STRINGER 2R ON FRAME 75, ERS-EM-53MR-2099.  SEE TASKS & WIPS FOR DETAILS.
